# SDR UPS04842224

- Difficulty date: April 3, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 559764631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 25 AT LONG 21L ANGLE IN FWD ENTRY DOOR FWD JAMB IS CRACKED.  REMOVED, CRACKED INTERCOSTAL, FABRICATED AND INSTALLED INTERCOSTAL IAW DWG 5597646 AND SRM 51-1-20D, 51-1-21.
